Balkan Journal of Geometry 
and Its Applications 

Volume 15 (2010), No. 2
(online electronic version)

ISSN 1843-2875 (online electronic version)
ISSN 1224-2780 (printed version)

Suggested software for viewing and printing: Acrobat Reader. 

  1. Mansour Aghasi and Ali Suri
    Splitting theorems for the double tangent bundles of Frechet manifolds,

    pages: 1-13. PDF file

  2. Arindam Bhattacharyya and Tapan De [the article was withdrawn cf. Elsevier Policy on Article Withdrawal]
    Ricci flows and Ricci solitons on eta-Einstein manifolds,

    pages: 14-21. PDF [file withdrawn]

  3. Jan Brajercik
    Second order differential invariants of linear frames,

    pages: 22-33. PDF file

  4. Qihui Cai and Peibiao Zhao
    On stability of Ricci flows based on bounded curvatures,

    pages: 34-46. PDF file

  5. Shaoqiang Deng and Xiaoyang Wang
    The S-curvature of homogeneous (alpha,beta)-metrics,

    pages: 47-56. PDF file

  6. Dan Fish and Serge Preston
    On the integrability of orthogonal distributions in Poisson manifolds,

    pages: 57-68. PDF file

  7. Mohammed Larbi Labbi
    On generalized Einstein metrics,

    pages: 69-77. PDF file

  8. T. Mestdag and M. Crampin
    Nonholonomic systems as restricted Euler-Lagrange systems,

    pages: 78-89. PDF file

  9. B. Najafi and A. Tayebi
    Finsler metrics of scalar flag curvature and projective invariants,

    pages: 90-99. PDF file

  10. Constantin Udriste, Oltin Dogaru, Ionel Tevy, Dumitru Bala
    Elementary work, Newton law and Euler-Lagrange equations,

    pages: 100-107. PDF file

  11. Constantin Udriste, Vasile Arsinte, Corina Cipu
    Von Neumann analysis of linearized discrete Tzitzeica PDE,

    pages: 108-120. PDF file

  12. Linfeng Wang
    L^2-preserving Schrodinger heat flow under the Ricci flow,

    pages: 121-133. PDF file

  13. Bingye Wu
    On complete hypersurfaces with two distinct principal curvatures in a hyperbolic space,

    pages: 134-145. PDF file

  14. Nabil L. Youssef, S. H. Abed and A. Soleiman
    Conformal change of special Finsler spaces,

    pages: 146-158. PDF file

  15. Selcen Yuksel Perktas, Erol Kilic
    Biharmonic maps between doubly warped product manifolds,

    pages: 159-170. PDF file

 Last update: April 28, 2011
Back to home page